Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Head spinning, out of body sensation. Taken melatonin. What to do?

Hi Guys, this is my first post. My symptoms started around 3 years ago and i don t really know where to start. Dizziness , If i close my eyes i feel like im moving or rotating and when im walking it’s a bit like walking on a moving ship. Travel sick, travelling backwards, swings or anything that spins really causes problems. Vision , sometimes tunnel, blurry, when i close my eyes I can see bright lights. Bright patterns on wallpaper or curtains ect catch my attention and sometimes its like im trying to look at everything at once with no real focus on anything.. Out of body ? I don t know if that s a good description, anyway, I can be talking or watching someone doing something and I feel like im on the outside, I know I want to join in but i cant seem to engage with whats going on, Im aware this is happening but cant do anything about it. Confusion, I was sat in a chair and i was convinced if i went outside I would actually be in my old road where I used to live (felt drugged) Busy areas, Ie supermarket, to many colours, to many people crossing in front of me, makes me jumpy and anxious and sometimes a little aggressive, possibly frustration ? the Checkout is a nightmare trying to unload the trolley, looking back and forth, keeping up with the cashier then packing the bags. watching tv, if something moves sideways off the screen it can make me feel quite dizzy and jumpy. Forgetful, sometimes i get the symptoms worse than others, when its bad I can have a very bad memory , spelling and writing gets terrible, it even got that bad once i couldn t remember what finger my wedding ring went on to. Days out and holidays, You know you should be having fun and it’s a treat but its like it means nothing and your just there, hard when you have a 4 year old. I have seen various specialists and they have come up with allsorts or reasons, First of all they blamed my job, Im a miner of 23 years and they said the lack of light (miner nastagnus) with a lack of melatonin so after a struggle I got some melatonin and a holiday to Egypt, No improvement, in fact the melatonin was horrible and made me feel drugged. I have had and MRI, Tilting tables, EEG , eply test and nothing came back with a reason for my problems. The last specialist says its Anxiety, he had me breathing very quickly and i got quite dizzy and he says its a lack of oxygen to the brain but doesn’t that happen to everyone ? Like i mentioned, Im a miner, Im in charge of men, Im a good problem solver, I always stand back and sort it without losing it and kicking things about. My daughter is 4 now and i feel like I have missed out due to the problems, I don’t like to go on about it to the wife, I dont think she understands and its so hard to explain, I just feel like I’m been a wimp and moaning about what’s going on, but i find it so hard sometimes. I believe things have got better over the years but some days are worse than others and sometimes the symptoms can last for a few weeks then subside again, I know when its going to happen as my vision starts to go first. I have got to admit the wife and daughter fight like cat and dog which drives me wild sometimes but I know I have to get out of there way. Any help will be greatly appreciated. .
Asked On : Wed, 23 May 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Ayurveda Specialist 's  Response
Its seems weakness of nervous system, for strengthen nervous system and immunomodulator come for cupping therapy points responsible for the above. and zahabi 5 gm twice daily for 3 months for better response. (zahabi a unani herbal medicine which is easily available at Hamdard medicals everywhere worldwide). for cupping you can contact to
Answered: Sat, 17 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor